# SDR UIEA2019120986019

- Difficulty date: December 7, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 85,051 hours, 12,675 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3987865
- Part serial: 4927
- Condition: Malfunctioned
- Location: Air Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CABIN TEMP ADVISORY MESSAGE. ( T/S PER FIM 21-60-806  AND FOUND TEMP CONTROL FAULT LIGHT FOR AFT ON. TRANSFERRED TO MDDR #121719 IAW MEL 21-61-01-02, CAT 'C', DUE DATE: 17-DEC-2019.   LP 1075672 - M3: PERFORMED FIM 21-61 FT 804, AFT ZONE TRIM AIR VALVE FAULTED. REMOVED AND REPLACED AFT ZONE TRIM AIR VALVE (V3) IAW AMM 21-61-07, OPS CHECK NORMAL. NO EICAS MSG PRESENT. THIS ACTION CLEARS DMI 121719, PLACARDS REMOVED AND MCC NOTIFIED. )
